Share This Article:

A Closed Form Solution to a Special Normal Form of Riccati Equation

Full-Text HTML Download Download as PDF (Size:94KB) PP. 295-296
DOI: 10.4236/apm.2011.15053    3,644 Downloads   7,693 Views Citations
Author(s)

ABSTRACT

We present the general solution to the Riccati differential equation, dw/dz=zn+w2 , for arbitrary real number n.

Cite this paper

H. Sarafian, "A Closed Form Solution to a Special Normal Form of Riccati Equation," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 295-296. doi: 10.4236/apm.2011.15053.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.